[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] help!!!



Ashley,
  Your high BS may be coming from the infection.  Get the antibiotic ASAP!( 
MY personal opinion)  This is what happens to me when I get any kind of 
infection.(YMMV)  It is good that Minimed is sending the other pump to you as 
that may be the cause too.  As someone who is not big on taking pills I can 
understand you wanting to treat your infection naturally but maybe just this 
once you should try the pills.  I am not familiar with the low does Loestrin 
but I take birth control pills and have not had any side effects.(YMMV)  I 
hope you get things worked out.  Let us know what happens.  hang in there!

            Cheri :)


========Original Message======== 
Subj:   [IP] help!!!    
Date:   12/26/01 8:19:10 PM Eastern Standard Time   
From:   <A HREF="mailto:email @ redacted">email @ redacted</A>  
Reply-to:   <A HREF="mailto:email @ redacted">email @ redacted</A>  
Sent from the Internet (Details)    
    


I have not written here fo quite some time, but have been reading
periodically.  So, hi to those I know.  I am having some bad things happen
to me.  For the past few weeks, my bg's have been a disgrace.  And the last
5 days, I can not see a number below 300.  The keys on my pump are sticky
and the clicking noise it makes when insulin is being delivered seems oddly
loud.  So minimed is sending me a replacement tomorrow.  I have also started
on a low dose, the lowest dose of estrogen, called Loestrin.  But that is
such a low dose my OBGYN didn't think it should be a problem with my blood
sugars.  I also have a bacterial infection (I won't go into the details) abd
wanted to treat it naturally with tea tree oil and that seemed to clear
things up, but maybe I should break my stubbornness and get the
prescription?
I am just scared.  I have retinopathy which seems to be "reversing" with
good control and I don't want to ruin that.  If anyone can give me some
input, please do so.  I am usually posted under email @ redacted, but
that addy is being stubborn, so I will try this one.
Thanks and happy holidays,
Ashley
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml